# SDR NSVA20070222

- Difficulty date: September 5, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 340B184
- Aircraft time: 33,969 hours, 40,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 18235
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EMERGENCY FLOOR AISLE LIGHTS ARE INOP THE LAST 4 AND ONE ON ROW 8.  REMOVED AND REPLACED POS NR 5 EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-10-04, OPS CHECK GOOD.
